Advertisement

ANNALI DELL'UNIVERSITA' DI FERRARA

, Volume 64, Issue 1, pp 83–97 | Cite as

Existence of positive periodic solutions of nonlinear neutral differential systems with variable delays

  • Hocine Gabsi
  • Abdelouaheb Ardjouni
  • Ahcene Djoudi
Article
  • 127 Downloads

Abstract

In this work we use some mixed techniques of the Mawhin coincidence degree theory and fixed point theorem to prove the existence of positive periodic solutions of delay systems. As a consequence, we offer existence criteria and sufficient conditions for existence of periodic solutions to the systems with feedback control. When these results are applied to some special delay bio-mathematics models, some new results are obtained, and many known results are improved.

Keywords

Coincidence degree Fixed point theorem Positive periodic solutions Nonlinear neutral differential system Variable delay 

Mathematics Subject Classification

54H25 35B09 35B10 47H10 

References

  1. 1.
    Fan, M., Wang, K.: Periodicity in a delayed ratio-dependent predator–prey system. J. Math. Anal. Appl. 262, 179–190 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Fitzpatrick, P., Martelli, M., Mawhin, J., Nussbaum, R.: Topological Methods for Ordinary Differential Equations. Springer, Berlin (1993)CrossRefGoogle Scholar
  3. 3.
    Gaines, R.E., Mawhin, J.L.: Coincidence Degree and Nonlinear Differential Equations. Springer, Berlin (1977)CrossRefzbMATHGoogle Scholar
  4. 4.
    Gopalsamy, K., Kulenovic, M.R.S., Ladas, G.: Environmental periodicity and time delays in a “food-limited” population model. J. Math. Anal. Appl. 147, 545–555 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Gopalsamy, K., Weng, P.X.: Feedback regulation of logistic growth. J. Math. Math. Sci. 1, 177–192 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Huo, H.F., Li, W.T.: Positive periodic solutions of a class of delay differential system with feedback control. Appl. Math. Comput. 148, 35–46 (2004)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Huo, H.F., Li, W.T.: Periodic solution of a periodic two-species competition model with delays. Int. J. Appl. Math. 12, 13–21 (2003)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Huo, H.F., Li, W.T., Cheng, S.S.: Periodic solutions of two-species diffusion models with continuous time delays. Demonstr. Math. XXXV(2), 432–446 (2002)MathSciNetGoogle Scholar
  9. 9.
    Kuang, Y.: Delay Differential Equations with Application in Population Dynamics. Academic, New York (1993)zbMATHGoogle Scholar
  10. 10.
    Lalli, B.S., Zhang, B.G.: On a periodic delay population model, Quart. Appl. Math., 1994, LII:35. W. C. Allee, Animal aggregations. Q. Rev. Biol. 2, 367 (1927)CrossRefGoogle Scholar
  11. 11.
    Lasalle, J., Lefschetz, S.: Stability by Lyapunov’s Direct Method. Academic, New York (1961)Google Scholar
  12. 12.
    Lefschetz, S.: Stability of Nonlinear Control System. Academic, New York (1965)zbMATHGoogle Scholar
  13. 13.
    Li, Y.K.: Periodic solutions of a periodic delay predator–prey system. Proc. Am. Math. Soc. 127, 1331–1335 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Li, Y.K.: Existence and global attractivity of a positive periodic solution of a class of delay differential equation. Sci. China (Ser. A) 41(3), 273–284 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Li, Y.K., Kuang, Y.: Periodic solutions of periodic delay Lotka–Volterra equations and systems. J. Math. Anal. Appl. 225(v), 260–280 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Mawhin, J.L.: Topologiral Degree Methods in Nonlinear Boundary Value Problems. AMS, Providence (1979)CrossRefGoogle Scholar
  17. 17.
    Saker, S.H., Agarwal, S.: Oscillation and global attractivity in a nonlinear delay periodic model of resiratory dynamics. Comput. Math. Appl. 44(5–6), 623–632 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Saker, S.H., Agarwal, S.: Oscillation and global attractivity in a periodic Nichlsons blowflies model. Math. Comput. Model. 35(7–8), 719–731 (2002)CrossRefzbMATHGoogle Scholar
  19. 19.
    Yan, J., Feng, Q.: Global attractivity and oscillation in a nonlinear delay equation. Nonlinear Anal. 43, 101–108 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Yang, F., Jiang, D.Q.: Existence and global attractivity of positive periodic solution of a logistic growth system with feedback control and deviating arguments. Ann. Diff. Eqs. 17(4), 377–384 (2001)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Zhang, R.G., Gopalsamy, K.: Global attractivity and oscillations in a periodic delay-logistic equation. J. Math. Anal. Appl. 150, 274 (1990)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Università degli Studi di Ferrara 2017

Authors and Affiliations

  • Hocine Gabsi
    • 1
  • Abdelouaheb Ardjouni
    • 1
    • 2
  • Ahcene Djoudi
    • 1
  1. 1.Applied Mathematics Lab, Department of Mathematics, Faculty of SciencesUniversity of AnnabaAnnabaAlgeria
  2. 2.Department of Mathematics and InformaticsUniversity of Souk AhrasSouk AhrasAlgeria

Personalised recommendations